# SDR CA000215005

- Difficulty date: February 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Aircraft time: 28,042 hours
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: HC323B0092000
- Condition: Worn
- Location: Hyd System
- Component: Hydraulic Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) A LOSS OF GREEN SYSTEM HYDRAULIC FLUID IN CRUISE LED TO AN UNSCHEDULED LANDING.  INVESTIGATION REVEALED A LEAKING OF PRESSURE LINE AT THE RT MLG UPLOCK. THE LINE HAD BEEN CHAFED BY THE DEBRIS COVER DUE TO A FAILED SUPPORT BRACKET.
